Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kaz12

on the accutane rollercoaster

hello all

i have been reading some of your journals for a few weeks now. it's reassuring to hear what others in a similar situation are going through.

Basically i started Accutane 6 weeks ago.

I had mild/mod acne when i was 18/19 - went on dianette - and my skin was great for years until my doc took me off it, then gradually over the next 2 years my skin got worse with little response to dianette again and antibiotics. Therefore at 27 and with moderate acne i was keen to start tane and get back to the good skin i once had! hopefully!

The first 2 weeks on tane were uneventful, then from week 2 onwards i had major breakout - worse acne i've ever had (cysts on my jawline and cheeks - which i've never really had before). So understandably it's been quite an emotional ride. But i have gained reassurance from reading how many of you have gone through nearly exactly the same.

At 6 weeks on 35mg accutane my breakouts are easing off alittle but i have a few cysts, spots and lots of red marks! My derm has also started me on erythromycin.

I may be going up to 70mg next month but am worried about going through major breakouts again. Did people find when their dose was upped they'd breakout ? I could stay on 35mg but then that might not be enough to zap the acne - i am not experiencing dry skin or lips at this dose only dry hair.

Good luck to all on this rollercoaster ride!

kaz

Share this post


Link to post
Share on other sites

Good Luck!!!! I'm sorry, I don't know if upping the dosage will make you breakout, but you just have to look ahead at what beautiful skin you WILL have after it gets over with!

Share this post


Link to post
Share on other sites

Im on my second day of accutane and im on 40mg. I havent noticed anything but a sore throat that i dont even know if it is accutane related or not. I was just wonderin if anyone else had sore throats from accutane and when my initial breakout might occur on 40mg. Thanx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×